MAUDE Adverse Event Report: ZIMMER BIOMET, INC. EXPLOR IMPLANT LOCKING SCREW; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER

ZIMMER BIOMET, INC. EXPLOR IMPLANT LOCKING SCREW; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device remains implanted.
 
Event or Problem Description
It was reported patient is experiencing range of motion issues in extension since the locking screw was revised.No further information is available at the time of this reporting.
 
Event or Problem Description
No further information is available at the time of this reporting.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Multiple mdr's are associated with this reporting: 0001822565 - 2020 - 00199, 0001822565 - 2020 - 00200.Updated: d11, h2, h3, h6, h10.Reported event was unable to be confirmed due to the limited information received from the customer.Device history record (dhr) review was performed with no related manufacturing deviations or anomalies identified.Root cause is unknown.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
EXPLOR IMPLANT LOCKING SCREW
Common Device Name
PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9027210
Report Number0001825034-2019-04057
Device Sequence Number16683276
Product Code KWI
UDI-Device Identifier00880304210493
UDI-Public00880304210493
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K051385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-210099
Device Lot Number690690
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer01/10/2020
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN PART/LOT, UNKNOWN HEAD; UNKNOWN PART/LOT, UNKNOWN STEM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight94